Solubility of Fermat equations. / Browning, T. D.; Dietmann, R.

Quadratic forms---algebra, arithmetic, and geometry. Vol. 493 2009. p. 99-106 (Contemp. Math.; Vol. 493).

Research output: Chapter in Book/Report/Conference proceedingChapter

Published
Original languageEnglish
Title of host publicationQuadratic forms---algebra, arithmetic, and geometry
Pages99-106
Number of pages8
Volume493
Publication statusPublished - 2009

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc.
Volume493

ID: 1274051